# SDR EIAA2011224

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 99,960 hours, 19,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP HOLE CRACK AT BS 370 STR 23L.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 53-30-03 FIG 26.
